# SDR CA000203022

- Difficulty date: February 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 92E204
- Condition: Broken
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING FLIGHT AT FL 350,CREW HEARD A LOUD NOISE AND CABIN CLIMBED TO 20000FT/MIN. IMMEDIATELY CREW PRCEEDED EMERGENCY DECENT IAW QRH TO FL100. CREW ALSO NOTICED THAT NO FRESH AIR WAS NOTICEABLE EVEN AFTER RAM AIR SWITCH WAS TURNED ON. MAINT FOUND COCKPIT AIR SUPPLY CONTROL VALVE AT PRESSURE BULKHEAD WITH ONE FLAPPER MISSING. THE OTHER FLAPPER WAS DEFORMED. ALSO THE AIR SUPPLY DUCT DIRECTLY BEHIND THE BULKHEAD HAS THE AFT UPPPER END BROKEN OFF THE DUCT, LEAVING THE DUCT OPEN TO THE ENVIRONMENT IN THE UNPRESSURIZED SECTION OF THE AIRCRAFT.
